Numerical Solving of a Boundary Value Problem for Fuzzy Differential Equations

Fatullayev A. G., KÖROĞLU C.

CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES, vol.86, no.1, pp.39-52, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 86 Issue: 1
  • Publication Date: 2012
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.39-52
  • Hacettepe University Affiliated: Yes


In this work we solve numerically a boundary value problem for second order fuzzy differential equations under generalized differentiability in the form ''(t) = p(t)y'(t) + q(t)y(t) + F(t)y(0) = gamma, y(l) = lambda, where t is an element of T = [0, l], p(t) >= 0, q(t) >= 0 are continuous functions on [0, l] and [gamma](alpha) = [(gamma) under bar (alpha), (gamma) over bar alpha] [lambda](alpha) = [(lambda) under bar (alpha), (lambda) over bar alpha] are fuzzy numbers. There are four different solutions of the problem (0.1) when the fuzzy derivative is considered as generalization of the H-derivative. An algorithm is presented and the finite difference method is used for solving obtained problems. The applicability of presented algorithm is illustrated by solving an examples of boundary value problems for second order fuzzy differential equations.